# SDR AALA201712059018

- Difficulty date: November 30, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 19038006403
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT WING INBOARD FLAP LOWER INBOARD TRAILING EDGE IS CHAFED. REPAIRED PER EA 275297.
